# SDR 2004FA0000753

- Difficulty date: July 23, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N88CS
- Make and model: Beech 95-B55
- Aircraft serial: TC723
- Engine: Cont IO470L
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7414 · Magneto/Distributor
- Part: Vibrator
- Part number: 10357487242
- Condition: Burned
- Location: Magneto
- Part time: 4,704 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE A BURNING ODOR WAS NOTICED FROM THE FRONT OF THE AIRCRAFT.  A STANDARD FLIGHT PATTERN BACK TO RUNWAY WAS EXPEDITED.  LATER FINDING THE IGN VIBRATOR HAD STARTED A FIRE IN THE FRONT PILOTS LOWER FIREWALL PANEL.  A GEAR UP LANDING BECAME THE RESULT OF THE ELECTRICAL BURN UP.  THE FINAL PART OF THE FLIGHT WAS CONDUCTED AS AN EMERGENCY. (WP11200403343)
